Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 346, NWS Wilmington, OH

September 3, 2011Darke County, Miami County, Shelby County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 3, 2011, 8:22 PM EDT for Darke County, Miami County, Shelby County, Ohio. It was in force for 23 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2011, 8:22 PM EDT (00:22 UTC)
Expired
Sep 3, 2011, 8:45 PM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Darke County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 8:23 PM EDTHAIL 1Greenville, OH
Sep 3, 8:28 PM EDTTSTM WND DMG1 Ssw Greenville, OHNUMEROUS LARGE TREES DOWN ON THE SOUTH SIDE OF GREENVILLE.
Sep 3, 8:30 PM EDTTSTM WND DMGGreenville, OHSEVERAL TREES DOWN IN THE GREENVILLE AREA.
Sep 3, 8:32 PM EDTTSTM WND DMG2 Ene Greenville, OHROOF REMOVED FROM A BARN ON KRUCKEBERG ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WUUS51 KILN 040022
SVRILN
OHC037-109-149-040045-
/O.NEW.KILN.SV.W.0346.110904T0022Z-110904T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 821 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR GREENVILLE...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VERSAILLES...
  COVINGTON...
  BRADFORD...

IN ADDITION...UNION CORNERS...GETTYSBURG...PIKEVILLE...DARKE COUNTY
AIRPORT...CIRCLE HILL...POLO...BLOOMER AND HORATIO ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4030 8441 4010 8428 3997 8465 4010 8476
TIME...MOT...LOC 0022Z 239DEG 18KT 4009 8460

$$
1 follow-up statement
175 
WWUS51 KILN 040033
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EDT SAT SEP 3 2011

OHC037-109-149-040045-
/O.CON.KILN.SV.W.0346.000000T0000Z-110904T0045Z/
DARKE OH-MIAMI OH-SHELBY OH-
833 PM EDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN SHELBY...NORTHWESTERN MIAMI AND CENTRAL DARKE
COUNTIES...

AT 829 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GREENVILLE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
VERSAILLES...COVINGTON AND BRADFORD.

IN ADDITION...UNION CORNERS...GETTYSBURG...PIKEVILLE...DARKE COUNTY
AIRPORT...POLO...BLOOMER...HORATIO AND WEBSTER ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4005 8461 4013 8470 4030 8441 4010 8428
TIME...MOT...LOC 0033Z 239DEG 18KT 4012 8454

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 8:14 PM EDT, 8 minutes earlier.

Area forecast discussion, Sep 3, 8:14 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT SAT SEP 3 2011

.SYNOPSIS...
HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS
INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT
AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY
COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE
NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH
THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING
THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING
ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT
AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS
WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S.
&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS
DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED
CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY
WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION.
BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS
MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING
OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM
THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY
NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY
DAYBREAK ON TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF
TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM
RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL
EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO
VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING
INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS
PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST
POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE
FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW
WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF
THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION
DECREASING IN COVERAGE.

CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN
TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF
THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE
NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SEVERAL OUTFLOW BOUNDARIES ARE STILL FLOATING AROUND AND THIS MAY
BE ENOUGH TO SPARK A STRAY SHOWER OR THUNDERSTORM THROUGH THIS
EVENING. THE BEST CHANCE FOR THIS WOULD APPEAR TO BE TO THE
NORTHWEST OF INTERSTATE 71. OTHERWISE...WE COULD SEE SOME PARTIAL
CLEARING AS WE HEAD INTO THE OVERNIGHT HOURS..ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE AREA...AND THIS MAY ALLOW FOR SOME PATCHY
MVFR FOG DEVELOPMENT. COLD FRONT WILL DROP DOWN FROM THE NORTHWEST
THROUGH THE DAY ON SUNDAY. MODELS DIFFER SOME ON HOW FAST THE
FRONT WILL ACTUALLY PUSH THROUGH AND DEPENDING ON TIMING...PCPN
COULD LINGER AT THE TAF SITES THROUGH MUCH OF THE DAY ON SUNDAY.
WILL THEREFORE LINGER A VCTS THROUGH A GOOD PART OF THE LATTER PART
OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JDR
NEAR TERM...JGL
SHORT TERM...JDR
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Sep 3, 7:52 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SAT SEP 3 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-050000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
752 PM EDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS
FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A
FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 3, 5:14 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SAT SEP 3 2011

OHZ052-032145-
CHAMPAIGN OH-
514 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHAMPAIGN COUNTY THROUGH
545 PM EDT...

AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
THACKERY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA.

ALSO...MILLERSTOWN AND WESTVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4009 8369 4003 8390 4003 8396 4004 8398
      4008 8403 4012 8403 4024 8382
Special weather statement, Sep 3, 5:26 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT SAT SEP 3 2011

OHZ044-032200-
LOGAN OH-
526 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY
THROUGH 600 PM EDT...

AT 521 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTH AT 5 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN COUNTY...INCLUDING PICKRELLTOWN...MIDDLEBURG...
VALLEY HI AND EAST LIBERTY.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4024 8355 4023 8356 4023 8364 4024 8370
      4033 8367 4034 8354
Special weather statement, Sep 3, 5:50 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SAT SEP 3 2011

OHZ051-053-061-062-032215-
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
550 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...NORTHWESTERN GREENE AND WESTERN CLARK COUNTIES
THROUGH 615 PM EDT...

AT 547 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MEDWAY...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW CARLISLE AND ENON.

ALSO...MEDWAY...CRYSTAL LAKES...HOLIDAY VALLEY...HUSTEAD...
SNYDERVILLE...GREEN MEADOWS AND DONNELSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3998 8400 3990 8386 3982 8385 3980 8408
      3989 8415
Special weather statement, Sep 3, 5:56 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT SAT SEP 3 2011

OHZ045-046-032215-
DELAWARE OH-UNION OH-
556 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 615 PM EDT...

AT 555 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PHARISBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...PHARISBURG AND MAGNETIC SPRINGS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4045 8324 4045 8321 4033 8315 4027 8340
      4038 8347 4048 8325 4048 8324
Special weather statement, Sep 3, 6:12 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT SAT SEP 3 2011

OHZ026-044-045-032230-
HARDIN OH-LOGAN OH-UNION OH-
612 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 630 PM
EDT...

AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG
SPRINGS...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHEASTERN HARDIN
COUNTIES...INCLUDING RIDGEWAY...ESSEX...BYHALIA...HEPBURN AND MOUNT
VICTORY.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4055 8341 4051 8341 4051 8327 4050 8326
      4038 8364 4053 8371 4065 8342
Special weather statement, Sep 3, 7:00 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT SAT SEP 3 2011

OHZ045-046-032330-
DELAWARE OH-UNION OH-
700 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 730 PM EDT...

AT 659 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RICHWOOD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...ESSEX...PHARISBURG...MAGNETIC SPRINGS AND RADNOR ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4051 8324 4045 8324 4044 8311 4037 8309
      4033 8343 4051 8341

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:38 PM EDTSpecial Weather StatementILNChampaign37 min
Sep 3, 8:40 PM EDTSpecial Weather StatementILNHardin35 min
Sep 3, 8:42 PM EDTSevere Thunderstorm WarningILNChampaign, Miami, Shelby18 min
Sep 3, 9:57 PM EDTSpecial Weather StatementILNMontgomery48 min
Sep 3, 10:03 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren42 min
Sep 3, 10:20 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Sep 3, 10:39 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble51 min
Sep 3, 11:02 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Miami43 min
Sep 3, 11:10 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby50 min
Sep 3, 11:17 PM EDTSpecial Weather StatementILNDarke58 min
Sep 3, 11:25 PM EDTSpecial Weather StatementILNMontgomery65 min
Sep 3, 11:31 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union44 min
Sep 3, 11:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami52 min
Sep 4, 12:05 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union40 min
Sep 4, 12:18 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Union3 hr
Sep 4, 12:40 AM EDTAreal Flood AdvisoryILNMiami, Montgomery2 hr
Sep 4, 12:50 AM EDTSpecial Weather StatementILNFranklin, Madison40 min
Sep 4, 1:03 AM EDTSpecial Weather StatementILNHamilton27 min
Sep 4, 2:35 AM EDTSpecial Weather StatementILNClark, Madison55 min
Sep 4, 2:37 AM EDTSpecial Weather StatementILNWarren53 min
Sep 4, 2:39 AM EDTSpecial Weather StatementILNHamilton66 min
Sep 4, 2:51 AM EDTSevere Thunderstorm WarningILNFranklin, Madison39 min
Sep 4, 3:32 AM EDTSpecial Weather StatementILNDelaware, Franklin58 min
Sep 4, 5:00 PM EDTSevere Thunderstorm WarningILNAdams, Scioto60 min
Sep 4, 5:46 PM EDTSevere Thunderstorm WarningILNAdams, Scioto35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.